MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVS HMRL TI TRAY 44MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP RVS HMRL TI TRAY 44MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 115340
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-02544, 0001825034-2022-02545, 0001825034-2022-02547, 0001825034-2022-02567.Concomitant medical products: item#: ti-115310, comp vrsdl glnspr 36mm ti; lot#: 621130, item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 634750, item#: xl-115365, arcom xl 44-36 rtnv+3 hmrl brg; lot#: 361080, item#: 113633, comp primary stem 13mm mini; lot#: 336010, item#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 628290, item#: 180553, comp lk scr 3.5hex 4.75x30 st; lot#: 628290, item#: 115394, comp rvs cntrl 6.5x20mm st/rst; lot#: 011400.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a left shoulder revision surgery approximately one (1) week after undergoing an initial revision surgery due to an unknown reason.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-02544-1.0001825034-2022-02545-1.0001825034-2022-02547-1.0001825034-2022-02567-1.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
Upon receipt of additional information, this device is not believed to have caused or contributed to the reported event.The initial report was sent erroneously and should be considered void.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional/corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h6.Upon receiving additional information of the reported event, it was determined that the device is not believed to have caused or contributed to the reported event.The initial and supplemental reports should be voided.

Brand Name
COMP RVS HMRL TI TRAY 44MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15770593
Report Number0001825034-2022-02546
Device Sequence Number20120046
Product Code KWS
UDI-Device Identifier00880304475335
UDI-Public(01)00880304475335(17)290318(10)738490
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number115340
Device Catalogue Number115340
Device Lot Number738490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer02/27/2023
05/03/2023
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date03/01/2023
05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown